Geometry of warped product pseudo-slant submanifolds in nearly Kaehler manifolds

Siraj Uddin, Falleh R. Al-Solamy, Khalid Ali Khan

    Research output: Contribution to journalArticle

    Abstract

    Non-existence of warped product pseudo-slant submanifolds of nearly Kaehler manifolds was proved under some conditions in [16]. In this paper, we continue the study of such warped products for their existence. We characterise pseudo-slant submanifolds of a nearly Keahler manifold to be locally warped products. Also, we obtain a geometric inequality for the squared norm of the second fundamental form of a mixed geodesic warped product submanifold in terms of the warping function and the slant angle. The equality case is also considered.

    Original languageEnglish
    Pages (from-to)927-938
    Number of pages12
    JournalAnalele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica
    Volume3
    Issue numberF2
    Publication statusPublished - 2016

    Fingerprint Dive into the research topics of 'Geometry of warped product pseudo-slant submanifolds in nearly Kaehler manifolds'. Together they form a unique fingerprint.

  • Cite this